期刊論文

標題 Reply to " Comment on ' Generalized commutators and deformation of strong coupling superconductivity' by A. Solomon and Mc-Dermott"
學年 82
學期 2
出版(發表)日期 1994/04/07
作品名稱 Reply to " Comment on ' Generalized commutators and deformation of strong coupling superconductivity' by A. Solomon and Mc-Dermott"
作品名稱(其他語言)
著者 陳惟堯; Chen, Wei-yeu; 何俊麟; Ho, Choon-lin
單位 淡江大學物理學系
出版者 Institute of Physics (IOP)
著錄名稱、卷期、頁數 Journal of Physics A: Mathematical and General 27(7), pp.2621-2622
摘要
關鍵字
語言 英文
ISSN 0305-4470
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式